Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Two component binary statistical experiments with persistent linear regression


Author: D. V. Koroliouk
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 90 (2014).
Journal: Theor. Probability and Math. Statist. 90 (2015), 103-114
MSC (2010): Primary 60J70
DOI: https://doi.org/10.1090/tpms/952
Published electronically: August 7, 2015
MathSciNet review: 3242023
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A sequence of binary statistical experiments generated by a sample of random variables with persistent linear regression is studied. A stochastic approximation for a sequence of statistical experiments is constructed in terms of an autoregressive process with normal noise. For a sequence of exponential statistical experiments, a stochastic approximation is constructed, as well, with the help of an exponential normal autoregressive process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J70

Retrieve articles in all journals with MSC (2010): 60J70


Additional Information

D. V. Koroliouk
Affiliation: Institute of Telecommunications and Global Information Space of National Academy of Science of Ukraine, Chokolovskiĭ Blvd., 13, Kyiv, 03110, Ukraine
Email: dimitri.koroliouk@ukr.net

DOI: https://doi.org/10.1090/tpms/952
Keywords: Binary statistical experiment, persistent linear regression, stabilization, stochastic approximation, exponential statistical experiment, exponential normal autoregressive process
Received by editor(s): April 26, 2013
Published electronically: August 7, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society